Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Measures on Boolean algebras


Author: Wiesław Główczyński
Journal: Proc. Amer. Math. Soc. 111 (1991), 845-849
MSC: Primary 03E50; Secondary 03E35, 06E10, 28A60
MathSciNet review: 1050019
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give, under some set-theoretical assumptions, an example of complete, ccc, weakly $ (\omega ,\infty )$-distributive, countably generated Boolean algebra without any strictly positive Maharam submeasure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E50, 03E35, 06E10, 28A60

Retrieve articles in all journals with MSC: 03E50, 03E35, 06E10, 28A60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1050019-X
PII: S 0002-9939(1991)1050019-X
Article copyright: © Copyright 1991 American Mathematical Society